[phpBB Debug] PHP Warning: in file [ROOT]/phpbb/session.php on line 585: sizeof(): Parameter must be an array or an object that implements Countable
[phpBB Debug] PHP Warning: in file [ROOT]/phpbb/session.php on line 641: sizeof(): Parameter must be an array or an object that implements Countable
Covid vaccine allergic reaction. - Carers UK Forum

Covid vaccine allergic reaction.

Guidance on coronavirus and a place to share concerns and support
My son had the Oxford/AstraZeneca Covid vaccine last week and suffered a severe allergic reaction to it. He had a terrible rash from top to bottom, feet and hands included. He had breathing problems, cough, and wasn't at all well. I just thought others should know what can happen so they are aware.
rash.jpeg
This is terrible -absolutely terrible. No one should suffer like this. I think the vaccine should be halted here in the UK while more tests are carried out.
I do hope your son makes a full recovery.
So sorry for your son it looks so painful.

I take a daily antihistamine for hay fever etc. And I took a paracetamol pre jab. Although I doubt an antihistamine tablet would have been effective in this situation. Has your Dr been made aware and have you filled in a yellow card.

I did still get a red rash, lump and bruising that subsided after two weeks.

What will you do/been advised - for the second jab?

https://yellowcard.mhra.gov.uk/
That looks nasty, Maine.

How is he now?

I hope he got prompt treatment. How long did it take to go down?

Melly1
Hiya Karen, Yes I think they should halt the oxford jab. I'm really concerned, to be honest.
rash1.jpeg
It's not okay at all.
Hiya Sunny, I phoned 111 as soon as I saw it. I was horrified he did take an antihistamine but the rash did eventually go on its own. At one point, they were mentioning covid, but it was decided it was a severe allergic reaction to the vaccine. I spoke to the surgery and apparently, they've only had 1 other case the same. I haven't filled in the yellow card.
Hiya Melly, Yes, he's alright now but took a few days. They didn't bother to come out to see him at the time though. I asked about the next vaccine and I was told 'they don't know' what will be done.
It's terrible, but the vaccine is new. Like any drug, it can cause side reactions in some cases. There is information that the AstraZeneca vaccine causes thrombosis in hypertensive patients. But hypertensive patients and so often have problems with blood clotting and a tendency to thrombosis. As for me, before the introduction of the vaccine, you need to do a clinical blood test, make a coagulogram, and people who are prone to allergies, along with the introduction of the vaccine, should also inject an antihistamine drug. Vaccines that have been produced for decades have caused similar reactions.
Hi Maine, I'm relieved that your son is better now.
The day after I had the vaccination I was vomiting again and again about 15 times in 24 hours with a throbbing migraine. The following days I felt exhausted and for 2 weeks I had a mild headache that kept reoccurring. I'm fine now.
I have since found out that my immune system over reacted to the vaccination and that is why I was so ill.
I think its simple, the people who don't want the jab, it is your choice. I haven't met a single person who has had a severe reaction...I am sorry for the person who posted this, but scaring other people will result in deaths...